- Strawberry flavour
- Contains paracetamol
- For pain and fever
Effective pain relief for fevers, cold and flu.
Calpol SixPlus suspension sugar free strawberry flavour 6+ years 80mls is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold and flu symptoms, Toothache, Headache, Sore throat, Earache, Other aches and pains.
Features of Calpol SixPlus suspension sugar free strawberry flavour 6+ years 80ml
- Ideal for sore throats and toothache
- Easy dose syringe included
- Colour and sugar free
- Strawberry flavour
- Effect pain releif
- Children of 6 years and over
Warnings and cautions
- Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
- If symptoms persist consult your doctor
- If your child is currently taking any other medicine consult your doctor or pharmacist before using this product
- Do not give more than 4 doses in any 24 hour period
- Leave at least 4 hours between doses
- Please read leaflet carefully before use
- Keep out of the reach and sight of children
- heck that the cap on the bottle is securely engaged at all times
- For oral use only
How to use
- Shake the bottle for at least 10 seconds and remove the cap.
- There is a plug with a hole in the neck of the bottle. Insert the end of the syringe in to the hole and ensure it is secure.
- Hold the syringe in place and turn the bottle upside down and gently pull down the plunger to either 2.5ml or 5ml.
- Turn the bottle the right way up.
- Remove the syringe by holding onto the bottle and twisting out gently.
- Place the syringe inside the child’s mouth against the cheek and press the plunger slowly to gently release the medicine.
- After use, the plug should remain in the neck of the bottle. Wipe the plug and neck clean and rinse the cap before replacing.
- The syringe should be washed and dried after use. It should be cleaned by hand without removing the plunger.
6-8 years - 5ml
8-10 years - 7.5ml (5ml + 2.5ml)
10-12 years - 10ml (5ml + 5ml)
12-16 years - 10-15ml (Two to three 5ml doses)
Adults and children over 16 years - 10-20ml (Two to four 5ml doses)
Each 5ml contains: 250mg Paracetamol.
Also contains: Maltitol, E420, E218 and E216
Delivery and returns
Click & Collect
- Free on all orders
- Delivered in 1 working day if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £25
- £2.95 for orders up to £25
- Delivered in 3-5 working days
Next day delivery
- Free on orders over £60
- £5.99 for orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday – Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here